Interesting Esoterica

Unbounded spigot algorithms for the digits of pi

Article by Gibbons, J.
  • Published in 2006
  • Added on
In the collection

Links

Other information

journal
American Mathematical Monthly
number
4
pages
318--328
publisher
Citeseer
volume
113

BibTeX entry

@article{Gibbons2006,
	author = {Gibbons, J.},
	journal = {American Mathematical Monthly},
	number = 4,
	pages = {318--328},
	publisher = {Citeseer},
	title = {Unbounded spigot algorithms for the digits of pi},
	url = {http://www.cs.ox.ac.uk/jeremy.gibbons/publications/spigot.pdf},
	volume = 113,
	year = 2006,
	urldate = {2010-01-05},
	collections = {Basically computer science}
}